Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Bismarck, ND

June 17, 2016Foster County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 17, 2016, 6:19 AM CDT for Foster County, Stutsman County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 6:19 AM CDT (11:19 UTC)
Expired
Jun 17, 2016, 7:15 AM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Foster County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 117 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:35 AM CDTTSTM WND GST 631 W Carrington, NDREPORTS OF DOWNED TREES AND POWER LINES WITH PEA SIZED HAIL
Jun 17, 6:35 AM CDTTSTM WND GST 631 W Carrington, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:26 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS53 KBIS 171119
SVRBIS
NDC031-093-171215-
/O.NEW.KBIS.SV.W.0055.160617T1119Z-160617T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
619 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 715 AM CDT

* AT 619 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF NEW ROCKFORD TO 9 MILES WEST OF
  BUCHANAN...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BUCHANAN AND PINGREE AROUND 630 AM CDT. 
  GRACE CITY AROUND 635 AM CDT. 
  SPIRITWOOD LAKE AROUND 645 AM CDT. 
  COURTENAY AROUND 655 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...EDMUNDS...BARLOW AND JUANITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4694 9927 4759 9926 4759 9850 4733 9850
      4733 9847 4703 9847
TIME...MOT...LOC 1119Z 247DEG 38KT 4759 9913 4703 9902 

HAIL...1.00IN
WIND...70MPH
 
$$

CJS
3 follow-up statements
385 
WWUS53 KBIS 171136
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 AM CDT FRI JUN 17 2016

NDC031-093-171215-
/O.CON.KBIS.SV.W.0055.000000T0000Z-160617T1215Z/
STUTSMAN ND-FOSTER ND-
636 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN STUTSMAN AND FOSTER COUNTIES...

AT 635 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GRACE CITY TO NEAR BUCHANAN...
MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. EMERGENCY MANAGEMENT REPORTED TREE BRANCHES
         DOWN IN CARRINGTON WHEN THESE STORMS MOVED THROUGH. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  SPIRITWOOD LAKE AROUND 650 AM CDT. 
  COURTENAY AROUND 655 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...EDMUNDS...BARLOW AND JUANITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4695 9920 4759 9926 4759 9850 4733 9850
      4733 9847 4703 9847
TIME...MOT...LOC 1135Z 247DEG 38KT 4765 9891 4709 9880 

HAIL...1.00IN
WIND...70MPH
 
$$

CJS
969 
WWUS53 KBIS 171155
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
655 AM CDT FRI JUN 17 2016

NDC031-093-171215-
/O.CON.KBIS.SV.W.0055.000000T0000Z-160617T1215Z/
STUTSMAN ND-FOSTER ND-
655 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN STUTSMAN AND FOSTER COUNTIES...

AT 655 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MCHENRY TO NEAR WIMBLEDON...MOVING
NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN STUTSMAN AND FOSTER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...MELVILLE...EDMUNDS...BARLOW AND JUANITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4712 9894 4759 9923 4759 9850 4733 9850
      4733 9847 4703 9847
TIME...MOT...LOC 1154Z 247DEG 38KT 4773 9864 4717 9853 

HAIL...1.00IN
WIND...70MPH
 
$$

CJS
336 
WWUS53 KBIS 171220
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
720 AM CDT FRI JUN 17 2016

NDC031-093-171230-
/O.EXP.KBIS.SV.W.0055.000000T0000Z-160617T1215Z/
STUTSMAN ND-FOSTER ND-
720 AM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN AND
FOSTER COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4712 9894 4759 9923 4759 9850 4733 9850
      4733 9847 4703 9847
TIME...MOT...LOC 1217Z 247DEG 38KT 4773 9864 4717 9853 

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:34 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 17, 4:34 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
434 AM CDT FRI JUN 17 2016

.UPDATE...
Issued at 426 AM CDT Fri Jun 17 2016

Quick update to locally extend Severe Thunderstorm Watch 263 east
into the James River Valley through 12 UTC per coordination with
SPC.

&&

.SHORT TERM...(Today and tonight)
Issued at 202 AM CDT Fri Jun 17 2016

The severe weather threat will continue through the early morning
hours, but the better part of today will be thunderstorm-free.

As of 07 UTC, a couple of discrete storms have intensified over
Morton and Grant Counties, and have displayed transient supercell
characteristics in response to increasingly favorable deep-layer
wind fields. Meanwhile, another intense thunderstorm is affecting
southwest ND. That cell is expected to propagate northeast into
and across a reservoir of stronger MUCAPE exceeding 2000 J/kg. We
expect a severe weather threat to persist through 12 UTC as these
cells cross that instability axis while deep-layer wind shear only
increases further into the 50+ kt range. Steep mid-level lapse
rates favor large hail, and any bowing segments such as those that
have been suggested by the HRRR (and as observed in recent radar
data with the storms in southwest ND) may produce damaging winds.

The early-day convection and eastward progression of a weak short-
wave trough aloft will push the surface boundary across central ND
at 07 UTC southeast into SD and MN later today. Mid-level heights
will slowly rise this afternoon, as well, suggesting that the odds
of thunderstorm development in western and central ND will be low.
Convection-allowing model guidance supports that notion, as well.
However, we are still carrying a chance of storms in the southern
James River valley this afternoon and evening in respect to MLCAPE
on the order of 2000 J/kg seen there on forecast soundings.

The chance of thunderstorms will increase tonight, mainly after 06
UTC as modest Theta-E advection occurs aloft with the frontal zone
also shifting northward. However, the 00 UTC GFS and NAM suggest
that mid-level capping late tonight may be stronger than modeled
earlier, and the low-level jet upstream in SD is modest at 25 kt.
Both suggest that the probability of late-night severe weather may
be lower than thought at this time yesterday, and it is too low
for us to make any explicit mention in the forecast at this time.

.LONG TERM...(Saturday through Thursday)
Issued at 202 AM CDT Fri Jun 17 2016

The potential for severe thunderstorms Saturday and Saturday night
is the focus of the long term forecast.

The 00 UTC guidance calls for boundary layer dewpoints in the mid
and upper 60s F across most of western and central ND Saturday on
south-southeast flow as a surface low develops in MT. Steep mid-
level lapse rates will yield widespread MLCAPE of 2500 to 3500
J/kg across western and central ND, while deep-layer wind fields
will strengthen, producing an impressive CAPE-shear setting with
0-6-km bulk wind shear of 55 to 65 kt. Moreover, model-forecast
soundings display substantial veering with height, favorable for
supercellular storm modes capable of all severe hazards. Capping
is not modeled to be particularly strong by mid to late day per
the 00 UTC GFS and NAM, but forcing for ascent is questionable
without a well-defined surface boundary in place and mid-level
height rises. True to that point, most 00 UTC guidance fails to
generate any storms during the diurnal heating cycle. We still
carried a chance of storms, though, both due to the possibility
of early-day elevated convection and to cover the potential for
isolated surface-based storm development late in the day. Either
way, it appears that an MCS may cross northern ND Saturday night
after emanating from storms in MT Saturday afternoon and evening.
Such an MCS would have the potential to produce higher-order wind
damage if it occurs.

Note that the parameter space Saturday afternoon and Saturday
night remains one of the most impressive we've seen this season.
CIPS analog guidance also points to the relatively high threat
of all severe hazards, if storms actually develop.

Thereafter, the 00 UTC guidance agrees that the flow aloft shifts
to the northwest as the intense subtropical ridge sprawling from
the southwest US into the central Plains is flattened a bit. That
should reduce the storm chances in our region for a few days from
Monday through Thursday, before flow aloft turns southwest again
by late next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 426 AM CDT Fri Jun 17 2016

A complex of severe thunderstorms impacting KBIS as of 930 UTC
will impact KJMS by 12 UTC.  In addition, MVFR ceilings in
stratus will likely impact KJMS late tonight and early Friday.
Otherwise, VFR conditions will generally prevail during the day
Friday with a much lower thunderstorm risk.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...AYD
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...AYD
Hazardous weather outlook, Jun 17, 4:21 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
421 AM CDT FRI JUN 17 2016

NDZ001>005-009>013-017-018-031>033-040-041-043-044-050-051-180930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-MCINTOSH-DICKEY-
421 AM CDT FRI JUN 17 2016 /321 AM MDT FRI JUN 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTHEAST NORTH DAKOTA
AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THIS MORNING.
SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT.

NDZ019>023-025-034>037-042-045>048-180930-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
421 AM CDT FRI JUN 17 2016 /321 AM MDT FRI JUN 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS
SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY THROUGH
DAYBREAK. SOME STORMS WILL PRODUCE LARGE HAIL...DAMAGING WINDS AND
VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...ANY REPORTS OF HIGH WINDS OR HAIL EARLY THIS MORNING
WOULD BE GREATLY APPRECIATED. LATER TODAY AND TONIGHT...SPOTTER
ACTIVATION IS UNLIKELY.

AYD

In the hours before

Local storm report, Jun 17, 4:54 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     HAIL             1 N BISMARCK            46.82N 100.78W
06/17/2016  M2.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

AYD
Local storm report, Jun 17, 5:01 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
501 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             5 NNW BISMARCK          46.88N 100.82W
06/17/2016  M1.50 INCH       BURLEIGH           ND   CO-OP OBSERVER

            RETIRED NWS EMPLOYEE

&&

AYD
Local storm report, Jun 17, 5:19 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
519 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             BISMARCK                46.81N 100.78W
06/17/2016  M2.75 INCH       BURLEIGH           ND   PUBLIC

            NEAR LEGACY HIGH SCHOOL. REPORT VIA SOCIAL MEDIA.

&&

AYD
Local storm report, Jun 17, 5:23 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
523 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     TSTM WND GST     STEELE                  46.85N  99.92W
06/17/2016  E60 MPH          KIDDER             ND   PUBLIC

            VERY HEAVY RAIN REPORTED

&&

MMATHEWS
Local storm report, Jun 17, 5:45 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
545 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     HAIL             3 N DRISCOLL            46.89N 100.14W
06/17/2016  M2.50 INCH       BURLEIGH           ND   PUBLIC

&&

MMATHEWS
Special weather statement, Jun 17, 6:01 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 AM CDT FRI JUN 17 2016

NDZ023-025-036-037-171200-
STUTSMAN ND-KIDDER ND-WELLS ND-FOSTER ND-
601 AM CDT FRI JUN 17 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KIDDER...
STUTSMAN...FOSTER AND WELLS COUNTIES UNTIL 700 AM CDT...

AT 600 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTHEAST OF MADDOCK TO 4 MILES
SOUTHEAST OF MEDINA. MOVEMENT WAS NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN IS ALSO EXPECTED.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...CARRINGTON...HARVEY...MEDINA...FESSENDEN...WIMBLEDON...KENSAL...
GLENFIELD...BUCHANAN...SPIRITWOOD LAKE...CLEVELAND...BORDULAC...
SPIRITWOOD...PETTIBONE...GRACE CITY...PINGREE...MCHENRY...WOODWORTH...
COURTENAY AND CATHAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4681 9945 4779 9995 4785 9978 4785 9930
      4759 9926 4759 9850 4686 9844
TIME...MOT...LOC 1100Z 246DEG 48KT 4790 9948 4685 9923

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:45 PM CDTSpecial Weather StatementBISBurleigh45 min
Jun 16, 8:13 PM CDTSpecial Weather StatementBISMorton32 min
Jun 16, 8:47 PM CDTSevere Thunderstorm WarningBISMorton58 min
Jun 16, 9:08 PM CDTSevere Thunderstorm WarningBISMorton52 min
Jun 16, 9:42 PM CDTSevere Thunderstorm WarningBISGrant, Morton63 min
Jun 16, 10:02 PM CDTSpecial Weather StatementBISBurleigh28 min
Jun 16, 10:33 PM CDTSevere Thunderstorm WarningBISGrant, Morton57 min
Jun 16, 10:37 PM CDTAreal Flood AdvisoryBISGrant, Morton5 hr
Jun 16, 11:29 PM CDTSpecial Weather StatementBISSioux31 min
Jun 17, 12:55 AM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope65 min
Jun 17, 1:01 AM CDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jun 17, 1:43 AM CDTSevere Thunderstorm WarningBISBillings, Dunn, Hettinger, Slope, Stark62 min
Jun 17, 1:58 AM CDTSevere Thunderstorm WarningBISGrant, Morton49 min
Jun 17, 2:30 AM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark60 min
Jun 17, 2:57 AM CDTTornado WarningBISGrant, Hettinger33 min
Jun 17, 3:28 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Oliver47 min
Jun 17, 3:58 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver62 min
Jun 17, 4:47 AM CDTSpecial Weather StatementBISWells28 min
Jun 17, 4:57 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells63 min
Jun 17, 6:01 AM CDTSpecial Weather StatementBISFoster, Stutsman, Wells59 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.